# SDR AC2A086267

- Difficulty date: April 17, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 1,258 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 900601
- Part serial: 960312
- Condition: Defective
- Location: Exterior
- Part time: 428 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS DEFECTIVE. LANDING LIGHT WILL NOT ILLUMINATE. CHANGING BULB DID NOT SOLVE PROBLEM. LIGHT ASSEMBLY WAS REPLACED.
